MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN

BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Model Number M0068318170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Incontinence (1928); Pain (1994); Constipation (3274); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505)
Date of Event 09/30/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a uphold lite was implanted into the patient on (b)(6) 2016.The patient experienced complications and nonsurgical treatment.Patient symptoms include: anal pain; rect pain; inab inter; diff bowel; incont not pres; psych.Nonsurgical treatments: on (b)(6) 2016 the patient commenced topical treatment (including oestrogen cream) for the treatment of: to assist functions and healing.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.The upn provided was chosen as a representative upn to capture the implanted device.The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite was implanted into the patient during a repair enterocele and perineal body + cystoscopy procedure performed on (b)(6) 2016 for prolapse.Postoperatively, the patient experienced complications and had nonsurgical treatment.Patient symptoms include anal pain, rectal pain, pain during intercourse, difficulty in bowel movement, incontinence not previously present, and psychiatric injury.On (b)(6) 2016, the patient had topical treatment including estrogen cream to heal and improve physical functions.
 
Additional Manufacturer Narrative
Block h2: additional information.The following have been updated: block a1 (additional identifier), block b5 narrative, block d4 (model number, lot number and expiration date), block e1 (additional contact below), block g1 manufacturing site, block h4 manufacturing date updated block a1: meshc-20211021-7ebe26d7 block e1: this complaint was reported by the patient's legal representation.The implant surgeon is: (b)(6).Block h6: patient code e1405, e0206, e2330 captures the reportable events of dyspareunia, unspecified psychiatric injury and pain.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
UPHOLD LITE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12929236
Report Number3005099803-2021-06668
Device Sequence Number5615440
Product Code OTP
UDI-Device Identifier08714729839200
UDI-Public08714729839200
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model NumberM0068318170
Device Catalogue Number831-817
Device Lot NumberML00003536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight72 KG